# SDR SIMA200321606

- Difficulty date: August 3, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 5120011
- Part serial: 0135
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

TYS - FLT 3718 - DURING DESCENT INTO TYS CREW RECEIVED AN OUTBOARD SPOILERON AND OUTBOARD FLIGHT SPOILER CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY WITH NO OTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE LEFT OUTBOARD SPOILER ACTUATOR IAW CRJ MM.  OPS AND LEAK CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
